# SDR SWAA2016092608080

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 61,100 hours, 35,847 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT SKIN CRACKED AT T/E.  R & R SKIN IAW SRM.
